CSpace
Banach*代数
李民丽; 李炳仁
1998
Source Publication数学学报
ISSN0583-1431
Volume041Issue:003Pages:553
AbstractV.Ptak「1」在有单位元的情形下详细研究了Banach*代数,本文将推广地的结果到一般情形。特别,我们引入了可正开拓的正线性泛函,并对它进行了刻划。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50052
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李民丽,李炳仁. Banach*代数[J]. 数学学报,1998,041(003):553.
APA 李民丽,&李炳仁.(1998).Banach*代数.数学学报,041(003),553.
MLA 李民丽,et al."Banach*代数".数学学报 041.003(1998):553.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李民丽]'s Articles
[李炳仁]'s Articles
Baidu academic
Similar articles in Baidu academic
[李民丽]'s Articles
[李炳仁]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李民丽]'s Articles
[李炳仁]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.